RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1972
Volume 6,
Issue 3,
Pages
83–84
(Mi faa2527)
This article is cited in
1
paper
Brief communications
Application of the Schauder–Tikhonov principle to the problem of bounded solutions of differential equations
È. M. Muhamadiev
,
Kh. Nazhmiddinov
,
B. N. Sadovskii
Received:
20.08.1971
Fulltext:
PDF file (281 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1972,
6
:3,
246–247
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025